MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-57 CONFIGURABLE PULSE CO-OXIMETER

MASIMO - 15750 ALTON PKWY RAD-57 CONFIGURABLE PULSE CO-OXIMETER
Model Number 25195
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the device provides inaccurate spo2 values.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the product is received for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned device was evaluated.The unit was able to power on and off using battery power.When powered on, the unit alarmed with an "err 02" message indicating an mx communication error.Due to the communication error, further testing was unable to be performed.

Brand Name
RAD-57 CONFIGURABLE PULSE CO-OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key15539585
Report Number3019388613-2022-00216
Device Sequence Number17641579
Product Code DQA
UDI-Device Identifier00843997006163
UDI-Public00843997006163
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25195
Device Catalogue Number9216
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown